# SDR DALA2018032101824

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 81,352 hours, 36,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOOR SUPPORT BETWEEN BS 345 - 365,  RBL 24 CRACKED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, AND DWG 141N5160, REV E.
